# SDR SWIA202303013

- Difficulty date: March 13, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N756SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10221
- Aircraft time: 46,702 hours, 30,182 cycles
- System (JASC): 7100 · Powerplant System
- Part: Unknown
- Condition: Vibration
- Stage of operation: UK
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

HIGH ENGINE VIB LEFT ENGINE. CONTROLLABLE AT FIRST BUT FA REPORTED SCRAPPING NOISE AND WE FELT EXCESSIVE AIRFRAME VIBRATIONS. (FLIGHT 4974 FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 26341744 WITH THE FOLLOWING CORRECTIVE ACTION: "REMOVED AND REPLACED THE LEFT ENGINE BLADE PINS IN REFERENCE TO AMM 72-21-02 OPS CHECK GOOD PER AMM 71-00-00 AT 0.1 MILS PEAK."
